Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 485203, 9 pages
http://dx.doi.org/10.5402/2011/485203
Research Article

Existence for Nonoscillatory Solutions of Higher-Order Nonlinear Differential Equations

1Department of Basic Courses, Qingdao Technological University (Linyi), Feixian 273400, Shandong, China
2Department of Mathematics, Qufu Normal University, Qufu 273165, Shandong, China

Received 8 August 2011; Accepted 22 September 2011

Academic Editor: Z. Dosla

Copyright Β© 2011 Yazhou Tian and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. S. Kulenovic and S. Hadziomerspahic, β€œExistence of nonoscillatory solution of second order linear neutral delay equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 2, pp. 436–448, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. Z. Y. Zhang and X. X. Wang, β€œThe oscillatory and nonoscillatory criteria of second nonlinear neutral equation,” Journal of Systems Science and Mathematical Sciences, vol. 26, no. 3, pp. 325–334, 2006 (Chinese). View at Google Scholar Β· View at Zentralblatt MATH
  3. Y. Zhou, β€œExistence for nonoscillatory solutions of second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 91–96, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. B. M. Levitan, β€œSome questions of the theory of almost periodic functions I,” Uspekhi Matematicheskikh Nauk, vol. 2, no. 5, pp. 133–192, 1947 (Russian). View at Google Scholar
  5. X. Y. Lin, β€œOscillation of second-order nonlinear neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 442–452, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH